MathSciNet Relay Station
MathSciNet bibliographic data
MR518716 (81i:53042) 53C35 (22E46)
Rossmann, W. The structure of semisimple symmetric spaces. Canad. J. Math. 31 (1979), no. 1, 157–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement